Talk

Advanced search

I decided to try BC once more. Didn t like it.I stopped the 3rd week. I had withdrawal bleed. Now 1.5 weeks later I have spotting. Is it ok?

(1 Post)
justalexx Fri 26-Aug-16 06:25:15

I decided to try BC once more. It had made me really sick a year ago when I tried them. Didn t like it again. I stopped After finishing the 3rd week as I was starting my period/withdrawal bleed. (Withdrawal bleed started on a Friday, and I finished the third week of pills the next day Saturday) Now I a week & 1/2 later I had like an itty bit of spotting for the past two days. I have had both protected and unprotected sex. We aren t actively trying to conceive but it wouldn t be bad if something like that happened (as we know it could happen having unprotected sex)

-The reason I wouldn t suspect pregnancy at all it s because before starting birth control I had irregular periods and wasn t ovulating every month as I was underweight. I didn t mind not ovulating but I tried mainly birth control to regulate a bit my period and the acne the irregularities were causing me. -

Thought it s about day 16-18 that I kinda have ovulation when I have it (I am on day 14 of cycle) I know I can t completely rule out pregnancy as I have had unprotected sex but I think it s too early too test, since the potential ovulation wouldnt have happened yet? Lol I m a bit confused.

Also out of curiosity to see when I'm sullls r to ovulate, I bought a few ovulation tests which have had a faint line that has progressively gotten darker each day (I have done 3) but not as dark as the control line. So I think maybe I haven't ovulated?

So anyway, what I wanted to know it s what do you guys think? Have I caused my cycle to go crazier by trying them for a month? Why could the little spotting be? Any ideas.

I m here just sharing and any input would be greatly appreciated.

Many thanks!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now